# SDR HNAA0000032

- Difficulty date: April 14, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- Aircraft time: 31,447 hours, 35,839 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND ON DOWN SELECTION.  CYCLED GEAR,  NOSE LANDING GEAR WAS SLOW TO EXTEND.  REPLACED NLG DRAG STRUT UPPER LOCK LINK AND ALTERNATE RELEASE LINK BUSHINGS.
